# SDR VNAA0207045

- Difficulty date: July 30, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 18,575 hours, 16,407 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT DIRECTOR FAIL IN THE HORIZONTAL MODE AND ABORTED TAKEOFF.  ON THE TAXI WAY THE CREW CALLED MAINTENANCE CONTROL AND RESET THE SYSTEM.  FLIGHT 4168 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4168 THEN DEPARTED WITH NO FURTHER INCIDENTS.
